Korn inequality for a thin rod with rounded ends

S.A. Nazarov, A.S. Slutskij, J. Taskinen

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналаанглийский
Страницы (с-по)2463-2483
ЖурналMathematical Methods in the Applied Sciences
Том37
Номер выпуска16
DOI
СостояниеОпубликовано - 2014

Цитировать

Nazarov, S.A. ; Slutskij, A.S. ; Taskinen, J. / Korn inequality for a thin rod with rounded ends. В: Mathematical Methods in the Applied Sciences. 2014 ; Том 37, № 16. стр. 2463-2483.
@article{84d3645b029a4f4a85cb8932753505e2,
title = "Korn inequality for a thin rod with rounded ends",
author = "S.A. Nazarov and A.S. Slutskij and J. Taskinen",
year = "2014",
doi = "10.1002/mma.2990",
language = "English",
volume = "37",
pages = "2463--2483",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "Wiley-Blackwell",
number = "16",

}

Nazarov, SA, Slutskij, AS & Taskinen, J 2014, 'Korn inequality for a thin rod with rounded ends', Mathematical Methods in the Applied Sciences, том. 37, № 16, стр. 2463-2483. https://doi.org/10.1002/mma.2990

Korn inequality for a thin rod with rounded ends. / Nazarov, S.A.; Slutskij, A.S.; Taskinen, J.

В: Mathematical Methods in the Applied Sciences, Том 37, № 16, 2014, стр. 2463-2483.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Korn inequality for a thin rod with rounded ends

AU - Nazarov, S.A.

AU - Slutskij, A.S.

AU - Taskinen, J.

PY - 2014

Y1 - 2014

U2 - 10.1002/mma.2990

DO - 10.1002/mma.2990

M3 - Article

VL - 37

SP - 2463

EP - 2483

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 16

ER -